Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone, I seem to have problems with my meds and lower my BG level. I was initially put on metformin and sitagliptin and now I just stated gliclazide MR (30mg). The first tablet I took made me feel very faint and I thought I would pass out. I'm also experiencing cold sweats. I measured my BG and my levels were the same as they had been on the other meds. Nevertheless, I really didn't feel well and that made me concerned. I didn't take gliclazide the next day due to my experience. As a result my BG levels went way up. The day after my levels were at 17 and it's been a long time since I was that high. Has anyone had any problems with gliclazide? I'm curious if anyone had a similar experience. You know they want to put me on insulin and that is really freaking me out. I need help.

 

Loading...

Gliclazide is generally given to type 2s when diet and exercise and weight reduction are not controlling BG very well. This oral med increases the amount of insulin released from the pancreas and aids in helping the body use insulin better. Dosages range from 80 to 320 mg a day and it should be taken with meals. Your dose of 30mg sounds a bit low to me.

 

I've always had trouble with the meds because my system didn't seem to want to tolerate anything. I started with metformin and had diarrhea so bad I really couldn't leave the house. I tried immodium and that worked a little bit but not for long. The next drug they put me on was acarbose which created so much gas I was in terrible pain and not so pleasant to be around. Then they gave me gliclazide. Within a couple of hours I felt dizzy and felt like I was going to pass out. I was so nauseated, I had to stay in the bathroom for hours. My doctor put me on a lower dose and that seemed to work for a while until I got bad headaches. They have now added stigliptin to my gliclazide and I'm somewhat okay.

Reply

Loading...